# SDR CHQA20120328106

- Difficulty date: March 28, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 28,415 hours, 23,017 cycles
- Engine: Allsn AE3007A
- Engine time: 13,010 hours, 14,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHTS AT THE SERVICE DOOR AND THE RIGHT OVERWING EMERGENCY EXIT LIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 2 INVERTER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
